# SDR RAIA201601180001

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 29,193 hours, 26,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOST FORWARD SECTION OF EMERGENCY LIGHTING IS NOT SERCURE TO FLOOR. RESECURED LOOSE EMERGENCY LIGHT.
